# SDR SWIA201023525

- Difficulty date: January 20, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 29,813 hours, 43,343 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pivot
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  (FLT 6237)  LUBED OUTSIDE HANDLE AT SHAFT PIVOT POINT.
